Some better bounds in converses of the Jensen operator inequality

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2012) Some better bounds in converses of the Jensen operator inequality. = Some better bounds in converses of the Jensen operator inequality. Operators and Matrices, 6 (3). pp. 589-605. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q3 (2012). Točan broj autora: 3.

[img]
Preview
Text
oam-0488-pre.pdf - Draft Version Jezik dokumenta:Croatian

Download (164kB) | Preview
Official URL: https://www.researchgate.net/profile/Zlatko_Pavic/...

Abstract

In this paper we study converses of a generalized Jensen's inequality for a continuous field of self-adjoint operators, a unital field of positive linear mappings and real values continuous convex functions. We obtain some better bounds than the ones calculated in a series of papers in which these inequalities are studied. As an application, we provide a refined calculation of bounds in the case of power functions.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): convex function, Jensen's operator inequality, Mond-Pečarić method, self-adjoint operators, positive linear mapping
Subjects: TECHNICAL SCIENCE > Computing
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Quartiles: Q3 (2012)
Date Deposited: 03 Mar 2016 15:06
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/5179

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year